# SDR REXA2022092102129

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE DD7A CORRODED.	LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLE PN 601R317052-1 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01
